advertisement
Question
Posted by: Rene | 2007/05/29

Advise on meds

Dear Doc,

I understand that using Yasmin contraceptive and Lamictin (anti-convultion meds) together is a problem as the Lamitin apparently reduce the effect of the Yasmin.

Question is: Is it recommended I stop Yasmin use with Lamictin because I could fall pregnant or because it has an unbalanced effect? My husband has had "the snip" therefor the pregnancy issue isn't a problem for me, only if it has some other side effects etc. I can not stop the Lamictin as im using it for Bipolar disorder. Please advise if I shouldl go on another pil (im using it to regulate my period and help with PMS only) or if I should stop the use of all contraceptives.

Best regards
Rene

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Rene
If you don't use it for contraceptive per se you can continue taking the Yasmin.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement